MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile packaging was compromised.An innova stent was selected for use for a procedure.During preparation, a 1 to 2 cm hole was observed in part of the sterile packaging.The procedure was completed with another innova stent.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: visual analysis revealed of the returned device revealed the seal on the shelf box was open.The device pouch was still sealed and there was a visible tear on the back of the pouch, approximately 6mm wide and 7mm long.The tear appears to have been caused by something puncturing it.There was nothing loose inside the pouch and tactile test of the entire back did not reveal any abnormalities that could have potentially punctured the pouch.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8210325
Report Number2134265-2018-64613
Device Sequence Number13522133
Product Code NIP
UDI-Device Identifier08714729873662
UDI-Public08714729873662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2020
Device Model Number26928
Device Catalogue Number26928
Device Lot Number0021407715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1